×

Found 53 Documents (Results 1–53)

100
MathJax

Iterative methods for the elastography inverse problem of locating tumors. (English) Zbl 1401.92127

Rassias, Themistocles M. (ed.) et al., Essays in mathematics and its applications. In honor of Vladimir Arnold. Cham: Springer (ISBN 978-3-319-31336-8/hbk; 978-3-319-31338-2/ebook). 101-131 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Dynamics and bifurcations in low-dimensional models of intracranial pressure. (English) Zbl 1355.74023

Bélair, Jacques (ed.) et al., Mathematical and computational approaches in advancing modern science and engineering. Based on the international conference on applied mathematics, modeling and computational science, AMMCS, jointly held with the annual meeting of the Canadian applied and industrial mathematics, CAIMS, June 7–15, 2015. Cham: Springer (ISBN 978-3-319-30377-2/hbk; 978-3-319-30379-6/ebook). 223-232 (2016).
MSC:  74C15 37N15 92C50
PDF BibTeX XML Cite
Full Text: DOI

A detailed mathematical model of diffused brain œdema early detection. (English) Zbl 1106.92037

Fotiadis, Dimitrios I. (ed.) et al., Mathematical methods in scattering theory and biomedical engineering. Proceedings of the seventh international workshop, Nymphaio, Greece, September 8–11, 2005. Hackensack, NJ: World Scientific (ISBN 981-256-860-3/hbk). 348-361 (2006).
PDF BibTeX XML Cite

On the stress-strain analysis of the knee replacement. (English) Zbl 1127.74313

Laganà, Antonio (ed.) et al., Computational science and its applications — ICCSA 2004. International conference, Assisi, Italy, May 14–17, 2004. Proceedings, Part II. Berlin: Springer (ISBN 3-540-22056-9/pbk). Lecture Notes in Computer Science 3044, 456-466 (2004).
MSC:  74C10 92C50 92-08
PDF BibTeX XML Cite
Full Text: DOI

On the solution of contact problems with visco-plastic friction in the Bingham rheology: an application in biomechanics. (English) Zbl 1127.74314

Laganà, Antonio (ed.) et al., Computational science and its applications — ICCSA 2004. International conference, Assisi, Italy, May 14–17, 2004. Proceedings, Part II. Berlin: Springer (ISBN 3-540-22056-9/pbk). Lecture Notes in Computer Science 3044, 445-455 (2004).
MSC:  74C10 92C50 92-08
PDF BibTeX XML Cite
Full Text: DOI

The Deborah number and a class of semilinear equations of Sobolev type. (English. Russian original) Zbl 0789.35085

Sov. Math., Dokl. 44, No. 1, 297-301 (1992); translation from Dokl. Akad. Nauk SSSR 319, No. 5, 1082-1086 (1991).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software